MAUDE Adverse Event Report: ACUMED, LLC T8 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED, LLC T8 STICK FIT HEXALOBE DRIVER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 80-0759
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: "royal devon and exeter have reported a t8 screwdriver snapping during a case.I spoke to the surgeon who did it and she said she didn't put any extra force to cause it to break.Unfortunately, where it snapped, part of the screwdriver was left in the screw head.They had to leave this in the patient as i they could not remove it at the time.
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation as it was reported as discarded.The root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.

Brand Name
T8 STICK FIT HEXALOBE DRIVER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24732951
Report Number3025141-2026-00256
Device Sequence Number16018669
Product Code LXH
UDI-Device Identifier10806378044540
UDI-Public10806378044540
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-0759
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown